Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by:
 Basket 
Designing Logical Rules to Model the Response of Biomolecular Networks with Complex Interactions: An Application to Cancer Modeling
Authors: Guziolowski, C.; Blachon, S.; Baumuratova, T.; Stoll, G.; Radulescu, O.; Siegel, A.
Date of Publication (YYYY-MM-DD): 2011-09
Title of Journal: IEEE-ACM Transactions on Computational Biology and Bioinformatics
Volume: 8
Issue / Number: 5
Start Page: 1223
End Page: 1234
Document Type: Article
ID: 586861.1
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.